# SDR 95ZZZX4567

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18AF
- Make and model: Piper PA-42
- Aircraft serial: 428001063
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5666702
- Condition: Cracked
- Location: Cabin
- Part time: 3,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CONDUCTING INSPECTION ON 1981 MODEL PA-42, MANDATORY SB 984 WAS C/W.  TEN OF TWELVE CABIN SIDE WINDOWS INSPECTED SHOW CRACKS BEYOND LIMITS OF SB 984.  CRACKS NOT VISIBLE WITHOUT USING PRISM TO VIEW BEHIND STRUCTURE.  NO REPAIRS APPROVED, WINDOWS MUST BE REPLACED AND RE-CHECKED AT 12-MONTH INTERVALS.  SB 984 ALSO RECURS EACH 100 HOURS FOR WINDOWS PRESENTLY INSTALLED.  SUBMITTER SUGGESTS AD NOTE BE ISSUED TO ENSURE SB 984 COMPLIANCE.
